# SDR ASAA2022080939431

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 43,203 hours, 12,493 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL DURING FLARE NO AIII, APCH WARN & DUAL FMC RESET AFTER TOUCHDOWN. GROUNDED - YES. PER B737-900 FIM 34-61 TASK 807 FMC CURRENT PROMPT CHECK GOOD. FMC BITE HAD FMC-L PGM FAULT. INTERMITTENT. OK FOR SERVICE.
